Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Approximating a topological section by a piecewise-linear section

Colin Rourke

Algebraic & Geometric Topology 16 (2016) 1373–1377
Bibliography
1 J W Alexander, On the deformation of an n–cell, Proc. Nat. Acad. Sci. USA 9 (1923) 406
2 M M Cohen, Simplicial structures and transverse cellularity, Ann. of Math. 85 (1967) 218 MR0210143
3 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002)
4 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, 69, Springer (1972)